Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Fertility
|Sehrafina - Sat Nov 15, 2008 9:33 pm||
I am a young woman who became sexually active roughly 6 months ago. We used condoms for protection and every time we forgot I'd go get the morning after pill. Finally I got the Depo shot. Recently it was wearing off and I had been bleeding for about a week and a half. We had sex, without protection while I was bleeding. That was three weeks ago then I got the shot again a week after the sexual intercourse had occurred. Now I've been getting very nauseous for a few days and my breasts are tender. I've been getting lots of sleep but am still tired. I'm wondering if it's possible that I might be pregnant. I want to take a test but I feel it's too early. I wouldn't be able to get a period until two months from now so I'm not for certain that I'm pregnant. I have been spotting, not sure if that's normal. Should I still take a test this early, or wait another week or so?
|Debbie Miller, RN - Wed Nov 19, 2008 1:58 am||
Hormones such as depo provera can result in symptoms you describe (as can pregnancy). I am doubtful it is pregnancy based on the timing and your use of birth control techniques. I would wait about two weeks from the time you think conception might have occurred (if you know when you had sex for instance) if you want to take a test.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.